... affect, head boxed in, I recently woke up and felt like my depression was back, boy did I go down quick, I always feel so down on myself because I can't seem to shake to horrible feelings/thoughts, I think everyone can relate to what I'm saying, but I decided to call my doctor, my primary care doctor. She would not even talk to me had her nurse call and tell me to contact a psychiatrist, well it took 2 weeks before I could see a psychiatrist, so the doctor put me on Wellbutrin 150mg for the first 10 days, my 10 days will be up Saturday, I feel okay for a little while then it seems I go back down, I read a lot of reviews and I'm scared. Depression is the worst disease ever. I appreciate any words of encouragemen. Tell me its gonna get better. I've been struggling with this for a long time
I can relate to the horrible thoughts and feelings. You are not alone.
Maybe you are too low a dose of Wellbutrin. Try to hang in there. If your Wellbutrin runs out tell your doc that you need more until you see the psych doc. It may not be good to just stop taking it. There are many different meds to try for depression. Unfortunately it is trial and error to find one that works. It can get better once you find the right med. You are doing all you can to help yourself and that takes courage.
You can always post on this site for support.
- Celexa Information for Consumers
- Celexa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Celexa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Has anyone noticed a decrease in effectivness of Celexa after a year? I began taking 40mg of Celexa?
Posted 20 Sep 2011 • 4 answers
Posted 2 Apr 2013 • 6 answers
Posted 10 May 2013 • 7 answers
Posted 28 Apr 2015 • 1 answer
Posted 18 Jun 2017 • 3 answers